[Nephrotic Syndrome Induced by Ramucirumab for Metastatic Rectal Cancer].
Аннотация
We report a case of nephrotic syndrome induced by ramucirumab for metastatic rectal cancer. A 48-year old woman who had received FOLFIRI plus ramucirumab for rectal cancer with liver, lung, and bone metastases presented to our hospital with edema and increased body weight. Laboratory studies showed hypoalbuminemia and severe proteinuria, and the patient was diagnosed with nephrotic syndrome. After administration of an angiotensin II receptor blocker and thiazide diuretic, her symptoms disappeared and serum albumin level normalized. To the best of our knowledge, this is the first detailed report of nephrotic syndrome related to ramucirumab. This case serves to emphasize that the possibility of nephrotic syndrome should be considered during anti-vascular endothelial growth factor therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.